Do You Know Some Medications That Can Cause Tachycardia?

1 Answer

Tachycardia, also called tachyarrhythmia, is a common type of heart rhythm disorder in which the heart rate exceeds the normal resting rate. Usually, a resting heart rate over 100 beats per minute is regarded as tachycardia in adults. There are many causes of the diseases including exercise, fear, fever, hypoglycemia, hypovolemia, infection, hyperthyroidism, hyperventilation, alcohol, Anaemia, anxiety, atrial fibrillation, atrial flutter, atrial tachycardia. Besides, some medications can cause tachycardia. Those medications include amphetamine, antiarrhythmic agents, cannabis (drug), methamphetamine, tricyclic antidepressants. It should be noticed that the causes of tachycardia are not limited to the above conditions. If you have some symptoms of tachycardia, you should consult your doctor for immediate treatments. Keywords: medications that can cause tachycardia
* The information provided by HTQ, HTQ employees, others appearing on the Site at the invitation of HTQ, or other visitors to the Site is NOT a medical advice.The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.
...